# SDR 06FDEA04165

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT APPROX STA 294-312, STR 10L-11L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REFERENCE BOEING SB 727-53A0198 AND SNRM NR N00375, THERE ARE INSUFFICIENT FASTENERS IN REPAIR.  FABRICATED REPAIR DOUBLER, CAD PLATED, PRIME AND PAINTED REF BOEING SB-727-53A0198 AND INSTALLED.
